# SDR QXEA2024100700229

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 19,539 hours, 12,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR GLOW STRIP, LEFT SIDE NEXT TO SEAT 2A IS PARTIALLY MISSING. REMOVED FROM SERVICE. REMOVED, REPOSITIONED, AND INSTALLED PHOTOLUMINESCENT INDICATOR STRIP LIGHT NEXT TO SEAT 2A IAW E175 AMM TASKL 33-50-21-000/400-801-A. NO FUTHER DEFECTS. NO PARTS REPLACED. RETURNED TO SERVICE.
